Title: Alpert multiwavelets and Legendre-Angelesco multiple orthogonal polynomials
Authors: Geronimo, Jeffrey S.
Iliev, Plamen
Van Assche, Walter # ×
Issue Date: Jan-2017
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Mathematical Analysis vol:49 issue:1 pages:626-645
Abstract: We show that the multiwavelets, introduced by Alpert in 1993, are related to type I Legendre-Angelesco multiple orthogonal polynomials. We give explicit formulas for these Legendre-Angelesco polynomials and for the Alpert multiwavelets. The multiresolution analysis can be done entirely using Legendre polynomials, and we give an algorithm, using Cholesky factorization, to compute the
multiwavelets and a method, using the Jacobi matrix for Legendre polynomials, to compute the matrices in the scaling relation for any size of the multiplicity of the multiwavelets.
ISSN: 0036-1410
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
multiwavelets-sup.pdfsupplementary material Published 105KbAdobe PDFView/Open
multiwavelets-siam.pdf Published 229KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.